Israel Journal of Mathematics

, Volume 61, Issue 3, pp 271–284 | Cite as

The semiring of topologizing filters of a ring

  • Harold Simmons


The semiring of topologizing filters of a ring has a more amenable description in terms of increasing functions on the lattice of (one sided) ideals.


Complete Lattice Continuous Lattice Bijective Correspondence Torsion Theory Closure Operation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. Bican, T. Kepka and P. Němec,Rings, Modules and Preradicals, Marcel Dekker, New York, 1982.MATHGoogle Scholar
  2. 2.
    K. L. Chew,Closure operations in the study of rings of quotients, Bull. Math. Soc. Nanyang Univ. (1965), 1–20.Google Scholar
  3. 3.
    C. Faith,Algebra: Rings, Modules and Categories 1, Springer-Verlag, Berlin, 1973.Google Scholar
  4. 4.
    P. Gabriel,Des catégories abéliennes, Bull. Soc. Math. France90 (1962), 323–448.MATHMathSciNetGoogle Scholar
  5. 5.
    J. S. Golan,Torsion Theories, Longman Scientific and Technical, 1986.Google Scholar
  6. 6.
    J. S. Golan,Linear Topologies on a Ring: An Overview, Longman Scientific and Technical, 1987.Google Scholar
  7. 7.
    O. Goldman,Rings and modules of quotients, J. Alg.13 (1969), 10–47.MATHCrossRefGoogle Scholar
  8. 8.
    J. R. Isbell,Meet continuous lattices, Symp. Math.16 (1975), 41–54.MathSciNetGoogle Scholar
  9. 9.
    J.-M. Maranda,Injective structures, Trans. Am. Math. Soc.110 (1964), 98–135.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    H. Simmons,Torsion theoretic points and spaces, Proc. Royal Soc. Edinburgh96A (1984), 345–361.MathSciNetGoogle Scholar
  11. 11.
    H. Simmons,The Gabriel dimension and Cantor-Bendixson rank of a ring, Bull. London Math. Soc., to appear.Google Scholar
  12. 12.
    H. Simmons,Near discreteness of modules and spaces as measured by Gabriel and Cantor, J. Pure Appl. Alg., to appear.Google Scholar
  13. 13.
    B. Stenström,Rings of Quotients, Springer-Verlag, Berlin, 1975.MATHGoogle Scholar

Copyright information

© Hebrew University 1988

Authors and Affiliations

  • Harold Simmons
    • 1
  1. 1.Department of MathematicsUniversity of AberdeenAberdeenScotland, UK

Personalised recommendations